# SDR ASAA2022121941186

- Difficulty date: December 19, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 52,072 hours, 15,536 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT RIGHT FORWARD WINDOW AFTER TAKEOFF.  GROUNDED - YES. CYCLED POWER 3 MINUTES PER ASA QRH. LIGHT REMAINED EXTINGUISHED.
